Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A free rank $ 4$ Hopf algebra with antipode of order $ 4$

Author: David E. Radford
Journal: Proc. Amer. Math. Soc. 30 (1971), 55-58
MSC: Primary 18.20
MathSciNet review: 0279161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let k be an arbitrary commutative ring. In this paper we construct a free rank 4 Hopf algebra H over k with antipode of order 4 and also discuss its symmetry. H is not semisimple.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20

Additional Information

Keywords: Hopf algebra, antipode of Hopf algebra, free algebra, order of antipode
Article copyright: © Copyright 1971 American Mathematical Society